Alert archive / North Dakota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 4, NWS Grand Forks, ND

April 23, 20224 counties in North Dakota; Polk County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Apr 23, 2022, 3:56 PM CDT for 4 counties in North Dakota; Polk County, Minnesota. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2022, 3:56 PM CDT (20:56 UTC)
Expired
Apr 23, 2022, 4:45 PM CDT
In force
49 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Polk County, MN, Cass County, ND, Grand Forks County, ND, Steele County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 4 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 4:51 PM CDTHAIL 0.54 E Reynolds, NDREPORT FROM MPING: HALF-INCH (0.50 IN.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 12:55 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.9 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2022-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2022-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

509 
WUUS53 KFGF 232056
SVRFGF
MNC119-NDC017-035-091-097-232145-
/O.NEW.KFGF.SV.W.0004.220423T2056Z-220423T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
356 PM CDT Sat Apr 23 2022

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  West central Polk County in northwestern Minnesota...
  Southern Grand Forks County in northeastern North Dakota...
  Northeastern Cass County in southeastern North Dakota...
  Traill County in southeastern North Dakota...
  Northeastern Steele County in southeastern North Dakota...

* Until 445 PM CDT.

* At 356 PM CDT, severe thunderstorms were located along a line
  extending from near Sherbrooke to near Cummings, moving north at 45
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Golden Lake and Buxton around 405 PM CDT.
  Reynolds and Hatton around 410 PM CDT.

Other locations in the path of these severe thunderstorms include
Northwood, Thompson, Kempton, Grand Forks and Merrifield.

This includes Interstate 29 between mile markers 80 and 141.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM CDT for northwestern
Minnesota...and southeastern and northeastern North Dakota.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 700 PM CDT for northwestern
Minnesota...and southeastern and northeastern North Dakota.

&&

LAT...LON 4739 9736 4739 9773 4795 9787 4794 9697
      4740 9689 4704 9691
TIME...MOT...LOC 2056Z 180DEG 40KT 4749 9763 4750 9700 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TG
3 follow-up statements
822 
WWUS53 KFGF 232118
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
418 PM CDT Sat Apr 23 2022

NDC017-091-232127-
/O.CAN.KFGF.SV.W.0004.000000T0000Z-220423T2145Z/
Cass ND-Steele ND-
418 PM CDT Sat Apr 23 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS AND
NORTHEASTERN STEELE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for northwestern
Minnesota...and southeastern and northeastern North Dakota.

LAT...LON 4766 9738 4772 9781 4795 9787 4794 9697
      4731 9692 4730 9702
TIME...MOT...LOC 2117Z 173DEG 38KT 4739 9702 

$$

MNC119-NDC035-097-232145-
/O.CON.KFGF.SV.W.0004.000000T0000Z-220423T2145Z/
Polk MN-Grand Forks ND-Traill ND-
418 PM CDT Sat Apr 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR WEST CENTRAL POLK...SOUTHERN GRAND FORKS AND EASTERN TRAILL
COUNTIES...

At 417 PM CDT, a severe thunderstorm was located over Hillsboro, or
35 miles south of Grand Forks, moving north at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
  Cummings, Buxton, Reynolds, Thompson, Merrifield and Grand Forks.

This includes Interstate 29 between mile markers 99 and 141.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM CDT for northwestern
Minnesota...and southeastern and northeastern North Dakota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4766 9738 4772 9781 4795 9787 4794 9697
      4731 9692 4730 9702
TIME...MOT...LOC 2117Z 173DEG 38KT 4739 9702 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TG
382 
WWUS53 KFGF 232138
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
438 PM CDT Sat Apr 23 2022

MNC119-232147-
/O.CAN.KFGF.SV.W.0004.000000T0000Z-220423T2145Z/
Polk MN-
438 PM CDT Sat Apr 23 2022

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL POLK COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
and northeastern North Dakota.

LAT...LON 4767 9714 4771 9716 4773 9708 4773 9696
      4750 9694 4750 9700
TIME...MOT...LOC 2137Z 178DEG 38KT 4759 9700 

$$

NDC035-097-232145-
/O.CON.KFGF.SV.W.0004.000000T0000Z-220423T2145Z/
Grand Forks ND-Traill ND-
438 PM CDT Sat Apr 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN GRAND FORKS AND NORTHEASTERN TRAILL COUNTIES...

At 437 PM CDT, a severe thunderstorm was located near Buxton, or 21
miles south of Grand Forks, moving north at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Reynolds.

This includes Interstate 29 between mile markers 118 and 127.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM CDT for southeastern
and northeastern North Dakota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4767 9714 4771 9716 4773 9708 4773 9696
      4750 9694 4750 9700
TIME...MOT...LOC 2137Z 178DEG 38KT 4759 9700 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TG
957 
WWUS53 KFGF 232144
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
444 PM CDT Sat Apr 23 2022

NDC035-097-232154-
/O.EXP.KFGF.SV.W.0004.000000T0000Z-220423T2145Z/
Grand Forks ND-Traill ND-
444 PM CDT Sat Apr 23 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAND FORKS AND
NORTHEASTERN TRAILL COUNTIES WILL EXPIRE AT 445 PM CDT...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire.  However small 
hail is still possible with this thunderstorm.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
and northeastern North Dakota.

LAT...LON 4767 9714 4771 9716 4773 9708 4773 9696
      4750 9694 4750 9700
TIME...MOT...LOC 2144Z 180DEG 40KT 4766 9700 

$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 1:31 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Apr 23, 1:31 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
131 PM CDT Sat Apr 23 2022

.UPDATE...
Issued at 130 PM CDT Sat Apr 23 2022

Have issued a wind advisory for the far south with strong and
gusty winds expected behind the warm front. Mixed layer winds on
sounding indicating 30-40kts in spots, with a deep mixed layer.
Some isolated gusts above 50 mph are possible especially with
developing showers or storms. Severe gusts possible with the
stronger thunderstorm activity. Winds should begin to subside
across the southern Valley area toward sunset.

. Previous Update...
Issued at 651 AM CDT Sat Apr 23 2022

Most of the thunderstorm activity has now shifted along and north
of highway 2 and is moving quickly northward. The rainfall
intensity has been up and down, but when it has been heavier, it
is accumulating quickly. Have been issuing areal flood warnings
along these heavier bands lifting northward. With around 1 inch of
rain falling over the course of an hour or so, the ground just
doesn't have any ability to soak it in. Therefore it is running
off into the ditches and low areas. This band is lifting northward
at a pretty decent rate now, so think the heaviest rain should
end in the next few hours. After that there should be somewhat of
a break until the next severe potential this afternoon.

&&

.SHORT TERM...(Today through Sunday)
Issued at 335 AM CDT Sat Apr 23 2022

The main short term issues remain the same as they have been the
past few days...heavy rainfall early this morning, severe weather
this afternoon, and then gusty northwest winds and snowfall late
tonight and Sunday.

As of early this morning, the Colorado Low was located over south
central South Dakota. A warm front extended out to the east of the
low, where Huron and Watertown were both about 70 degrees with a
dewpoint around 60. As this mild and moist air has been pushing
further northward, it is encountering colder air. This has been
producing some fog across the southern Red River Valley into
adjacent areas of west central Minnesota. An inverted trough also
extended north of the low, up toward the Minot area. This has kept
winds from the east-northeast across the FA. Outside of any
thunder activity, winds have been much lower than other areas to
the west and south. Areas with showers and storms have been able
to mix down some stronger wind gusts at times. As for the heavy
rainfall potential yet tonight, will be watching urban areas like
Fargo-Moorhead-West Fargo and Grand Forks-East Grand Forks. Could
see some puddles start to develop if stronger echoes hold over any
of these areas for a longer period of time. The threat is there
too for the rural areas along and north of highway 200, which had
the heavier snow not too long ago.

Moving into the severe weather threat today, it will likely depend
on the fog/low clouds clearing out. As it stands right now, there
is fairly widespread coverage of both. The surface low is expected
to track north-northeast and should be located over north central
or northeast South Dakota by 18z, then somewhere near Fargo by 00z
Sun. This track continues to be slower and slightly further west.
This shift is reflected in the update to the SPC Day 1 Convective
Outlook graphic, which has shunted the slight risk for severe
weather further west...which now includes southeast and east
central North Dakota, as well as the Minnesota areas it had
before. Timing from the previous graphics still looks good, the
afternoon hours being the prime time, and the full spectrum of
hazards still look possible. The latest high resolution models
show a full spectrum of possibilities, so overall confidence in
how this afternoon may develop is not that high. More confident
in the timing, with initiation likely in the early afternoon, and
cells racing eastward out of the FA by late afternoon or early
evening.

As for the flooding threat with this afternoon/evening convection,
it will have to be watched. The coverage of storms should be
lower, but storms can dump heavy amounts of rain quickly. These
storms should also be moving quickly. Training could occur in some
areas, but again, confidence is lower there. The extreme
temperature gradient from northwest to southeast will occur, but
exactly how warm it gets will depend on the clearing. The forecast
currently shows around 70F at Fergus Falls to the mid 30s around
Cando. These warmer temperatures will push out quickly tonight
into Sunday. Gusty northwest winds will move in along with some
snow. Areas along and north of the I94 corridor should see a
dusting of snow late tonight, Sunday, into Sunday evening. The
Devils Lake region could still see up to 2 inches or so.

.LONG TERM...(Sunday night through Friday)
Issued at 335 AM CDT Sat Apr 23 2022

Impacts across the extended period look to be minimal as the H5
Colorado Low moves out of the area. Snow chances come to an end
prior to sunrise Monday morning, with partial clearing during the
afternoon. Monday's temperatures will be well below average, with
highs only reaching the upper 20s to middle 30s. After a cold night
Monday into Tuesday, return flow brings slightly warmer air back
into the area, with highs in the middle 30s to middle 40s.

The warmup continues into Wednesday and Thursday as highs climb into
the 40s and 50s under a developing, but progressive, H5 ridge. This
will push to the east late next week, giving way for another chance
for showers and possibly a thunderstorm or two. At this time, the
temperature profile looks to keep most or all or the precipitation
liquid.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 130 PM CDT Sat Apr 23 2022

Main TAF concerns center around varied CIGS with IFR/LIFR CIGS
north of the warm front and MVFR/VFR CIGS south of the front. Some
VSBY reduction in localized fog, and also expected in showers and
thunderstorms through the afternoon/evening. Winds to remain gusty
most locations initially from the ENE possibly shifting to the SE,
then as the low moves east of the area into Sunday shifting to the
NW and gusty.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Wind Advisory until 7 PM CDT this evening for NDZ039-049-052-053.

MN...Wind Advisory until 7 PM CDT this evening for MNZ003-029-030-040.

UPDATE...MJB
SHORT TERM...Godon
LONG TERM...Lynch
AVIATION...MJB
Hazardous weather outlook, Apr 23, 6:06 AM CDT, 9 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
606 AM CDT Sat Apr 23 2022

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-241115-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
606 AM CDT Sat Apr 23 2022

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Scattered thunderstorms will continue across the area this
morning. If these storms linger or train across any area, minor
overland flooding or flash flooding are possible.

Scattered severe thunderstorms are possible this afternoon into
the early evening, mainly across east central and southeast North
Dakota into areas along and south of highway 2 in Minnesota. Hail
up to 1.50 inches, wind gusts to 60 mph, and an isolated tornado
are possible. Minor overland flooding or flash flooding could also
occur.

More light snow will spread into areas west of Devils Lake late
tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Light snow will continue Sunday into Sunday evening. Most areas
can expect a dusting, but the Devils Lake region could see around
2 inches. Northwest wind gusts up to 50 mph are also possible
along and west of the Red River Valley Sunday into Sunday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

In the hours before

Local storm report, Apr 23, 2:25 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
225 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     FLOOD            4 SE RED LAKE FALLS     47.84N 96.21W
04/23/2022                   RED LAKE           MN   PUBLIC

            OVERLAND FLOODING AND MOVING WATER OVER ROAD
            NEAR BEAUX GALLOT RIVER STREAM.

&&
Local storm report, Apr 23, 2:26 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
226 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLOOD            4 ESE BALD HILL DAM     47.01N 98.00W
04/23/2022                   BARNES             ND   PUBLIC

            RIVER/CREEK OVERFLOWING;
            CROPLAND/YARD/BASEMENT FLOODING.

&&
Local storm report, Apr 23, 2:43 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
243 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     FLOOD            MENTOR                  47.70N 96.14W
04/23/2022                   POLK               MN   PUBLIC

            REPORT OF RURAL ROAD BEING PARTIALLY
            COLLAPSED/WASHED OUT PREVENTING TRAVEL.

&&
Local storm report, Apr 23, 2:55 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
255 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     FLOOD            CROOKSTON               47.77N 96.61W
04/23/2022                   POLK               MN   PUBLIC

            CITY MANAGERS ARE REQUESTING PERSONS 16 AND
            OVER FOR SANDBAGGING ALONG DIKES AND WALK
            PATHS.

&&
Local storm report, Apr 23, 3:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
352 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     3 SSW GARDNER           47.10N 96.99W
04/23/2022                   CASS               ND   PUBLIC

            8-10FT TREES BROKEN AT TRUNKS WITH DIME SIZE
            AND STRONG WIND.

&&
Local storm report, Apr 23, 3:55 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
355 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     3 SSW GARDNER           47.10N 96.99W
04/23/2022                   CASS               ND   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
            SSW GARDNER. 8-10FT TREES BROKEN AT TRUNKS
            WITH DIME SIZE AND STRONG WIND.

&&

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 9:14 PM CDTSevere Thunderstorm WarningFGFCass, Richland46 min
Apr 22, 10:06 PM CDTSevere Thunderstorm WarningFGFCass, Richland29 min
Apr 22, 11:29 PM CDTSpecial Weather StatementFGFRansom, Richland, Sargent61 min
Apr 23, 4:32 AM CDTAreal Flood WarningFGFGrand Forks, Traill11 hr
Apr 23, 6:18 AM CDTAreal Flood WarningFGFGrand Forks, Griggs, Nelson, Steele, Walsh10 hr
Apr 23, 10:24 AM CDTRiver Flood WarningFGFCass3 days
Apr 23, 10:37 AM CDTRiver Flood WarningFGFWalsh10 days
Apr 23, 10:40 AM CDTRiver Flood WarningFGFPembina22 days
Apr 23, 10:42 AM CDTRiver Flood WarningFGFCass39 days
Apr 23, 10:42 AM CDTRiver Flood WarningFGFCass40 days
Apr 23, 11:13 AM CDTFlash Flood WarningFGFGrand Forks9 hr
Apr 23, 11:29 AM CDTRiver Flood WarningFGFRichland24 hr
Apr 23, 11:32 AM CDTRiver Flood WarningFGFTraill28 days
Apr 23, 1:27 PM CDTWind AdvisoryFGFCass, Ransom, Richland, Sargent5 hr
Apr 23, 1:50 PM CDTTornado WarningFGFRichland40 min
Apr 23, 2:28 PM CDTTornado WarningFGFCass, Ransom, Richland47 min
Apr 23, 3:11 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Steele, Traill49 min
Apr 23, 3:17 PM CDTAreal Flood AdvisoryFGFCass, Richland3 hr
Apr 23, 3:30 PM CDTTornado Warning Tornado observedFGFBarnes11 min
Apr 23, 3:50 PM CDTAreal Flood AdvisoryFGFCass, Traill3 hr
Apr 23, 4:02 PM CDTWind AdvisoryFGFBarnes, Cass, Grand Forks, Ransom, Richland, Sargent and 2 more27 hr
Apr 23, 4:05 PM CDTWinter Weather AdvisoryFGFBenson, Cavalier, Eddy, Grand Forks, Griggs, Nelson and 6 more42 hr
Apr 23, 4:18 PM CDTFlash Flood WarningFGFCass, Grand Forks, Traill6 hr
Apr 23, 4:46 PM CDTSpecial Weather StatementFGFGrand Forks29 min
Apr 23, 4:47 PM CDTAreal Flood WarningFGFGrand Forks, Griggs, Nelson, Steele, Walsh4 days
Apr 23, 5:22 PM CDTFlash Flood WarningFGFTraill6 hr
Apr 23, 6:02 PM CDTAreal Flood WarningFGFSteele22 hr
Apr 23, 6:09 PM CDTAreal Flood WarningFGFTraill4 days
Apr 23, 6:26 PM CDTFlash Flood WarningFGFGrand Forks6 hr
Apr 23, 12:15 AM CDTSpecial Weather StatementFGFClearwater60 min
Apr 23, 2:50 AM CDTSpecial Weather StatementFGFClearwater40 min
Apr 23, 3:57 AM CDTSpecial Weather StatementFGFBeltrami, Clearwater48 min
Apr 23, 4:51 AM CDTSpecial Weather StatementFGFPennington, Red Lake39 min
Apr 23, 5:35 AM CDTSpecial Weather StatementFGFBeltrami25 min
Apr 23, 6:03 AM CDTSpecial Weather StatementFGFBeltrami57 min
Apr 23, 7:20 AM CDTAreal Flood WarningFGFBeltrami, Clearwater, Hubbard, Lake of the Woods, Marshall, Pennington and 1 more18 hr
Apr 23, 8:00 AM CDTRiver Flood WarningFGFPennington4 days
Apr 23, 8:56 AM CDTRiver Flood WarningFGFNorman6 days
Apr 23, 8:56 AM CDTRiver Flood WarningFGFNorman27 days
Apr 23, 8:56 AM CDTRiver Flood WarningFGFPolk12 days
Apr 23, 8:56 AM CDTRiver Flood WarningFGFNorman6 days
Apr 23, 8:56 AM CDTRiver Flood WarningFGFClay5 days
Apr 23, 8:56 AM CDTRiver Flood WarningFGFClay5 days
Apr 23, 10:13 AM CDTRiver Flood WarningFGFRoseau4 days
Apr 23, 11:58 AM CDTFlash Flood WarningFGFClearwater6 hr
Apr 23, 1:03 PM CDTFlash Flood WarningFGFClearwater, Polk, Red Lake6 hr
Apr 23, 5:03 PM CDTSpecial Weather StatementFGFNorman27 min
Apr 23, 5:10 PM CDTAreal Flood WarningFGFBecker, Clearwater, Mahnomen, Polk, Red Lake4 days
Apr 23, 5:28 PM CDTSpecial Weather StatementFGFPolk32 min
Apr 23, 5:36 PM CDTSevere Thunderstorm WarningFGFPolk24 min
Apr 23, 6:00 PM CDTSpecial Weather StatementFGFPolk45 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2022Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.